Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 14, Number 4, 2008

price: €80.00

RESEARCH PAPERS

Yu Miao and Gao-Hui Peng
Weak and strong convergence of a scheme on Mann iteration for continuous pseudo-contractive mappings
377--387

T. E. Tileubayev
Notes on embedding theorem
389--399

Geno Nikolov
Cubature formulae for the disk using Radon projections
401--410

S. B. Vakarchuk and V. I. Zabutna
Widths of function classes from $L_2$ and exact constants in Jackson type inequalities
411--421

Marius Crainic and Nicolae Crainic
Birkhoff interpolation with rectangular sets of nodes and with few derivatives
423--437

Borislav R. Draganov
Simulataneous approximation of functions by Fejer-type operators in a generalized H\"older norm
439--449

K. A. Keryan
On boundedness of $L^2$ projections on the space of periodic splines of order 3
451--465

Kazuaki Kitahara
Some results related to Descartes' rule of signs
467--484

Inna Nikolova
Differences backward and Askey scheme of hypergeometric polynomials
485--495


< Back